Jump to content
Acne.org
  • entries
    4
  • comments
    9
  • views
    3,957

Accutane Day 160

stephie14

1,076 views

So I had my doctors appointment three days ago which ended my 5th month. He gave me the opition whether I wanted to do another month or if I wanted to end it now. In my head I was screaming "Yes! end it now please, I am so ready for my skin to start healing back to normal" but then the doctor was like well if you were my daughter I would have you do another month considering your lab results are excellent and you dont want two years from now if it comes back saying "what if". This comment destroyed my dreams bc I know I would always say what if. So here I am doing the last month of Accutane but for only 25 days instead of 30 so OCT 16th will be my final day!

My condition today is that my face is a little red since my dosage keeps increasing and I have one little blemish that isnt red but slightly raised where its not noticable but I can notice it becasue I constantly look at my face. I did have a little rash on my arm and on the back of my hand but I used cortizone cream and aveeno lotion for sensitive skin and it is a whole lot better. I started using aveeno 24hr sensitive skin body lotion for a week now and it has definetly made a difference in my skin(i do not put this on my face).

If anyone has any questions about accutane or the things I am using while on it dont be afraid to ask!

One more thing: Shampoo and Conditioner if anyone has any suggestions on that I would love it thanks!



2 Comments


Recommended Comments

While you are on accutane the healing process in your body slows down or pretty much shuts off thats why some people once they start accutane still have red marks left over until they get off the course also once you get off the side effects such as dry lips and dry skin start to slowly go away.

Share this comment


Link to comment
×